Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 73, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 19, 2009, 6:04 PM CDT for Chambers County, Lee County, Russell County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2009, 6:04 PM CDT (23:04 UTC)
- Expired
- Sep 19, 2009, 9:12 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, AL, Lee County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 6:30 PM CDT | FLASH FLOOD | 5 E Auburn, AL | WATER ACROSS THE ROAD IN THE TOWN OF SALEM...MAINLY ALONG HIGHWAY 280 AND ROUTE 175. |
| Sep 19, 6:50 PM CDT | FLASH FLOOD | 5 Se Lafayette, AL | WATER ACROSS THE ROAD IN TOWN OF CUSSETA. |
| Sep 19, 7:25 PM CDT | FLASH FLOOD | Phenix City, AL | FLOODWATER OVER THE BRIDGE AT OLD OPELIKA ROAD AND CURATE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1463 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 192304
FFWBMX
ALC017-081-113-200300-
/O.NEW.KBMX.FF.W.0073.090919T2304Z-090920T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM CDT SAT SEP 19 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA
EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA
RUSSELL COUNTY IN SOUTHEAST ALABAMA
* UNTIL 1000 PM CDT
* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
HUGULEY TO 9 MILES SOUTHEAST OF OPELIKA TO 15 MILES SOUTHWEST OF
LADONIA..MOVING NORTHEAST AT 5 MPH. STREETS AND HOMES HAVE BEEN
FLOODED IN PORTIONS OF SOUTHEAST CHAMBERS COUNTY DUE TO 2 TO 4
INCHES THAT HAVE FALLEN IN THE LAST 3 HOURS. AT LEAST AN
ADDITIONAL 1 TO 2 INCHES CAN BE EXPECTED.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LANETT...VALLEY...SMITHS...PHENIX CITY AND BIBB CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3222 8510 3217 8536 3251 8543 3294 8547
3312 8527 3312 8523 3281 8515 3279 8512
3275 8513 3267 8508 3265 8509 3259 8506
3253 8499 3238 8496 3234 8500 3232 8493
3228 8491
$$1 follow-up statement
000
WGUS74 KBMX 200212
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CDT SAT SEP 19 2009
ALC017-081-113-200222-
/O.CAN.KBMX.FF.W.0073.000000T0000Z-090920T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL AL-LEE AL-CHAMBERS AL-
912 PM CDT SAT SEP 19 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN CHAMBERS...
LEE AND RUSSELL COUNTIES...
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3222 8510 3217 8536 3251 8543 3294 8547
3312 8527 3312 8523 3281 8515 3279 8512
3275 8513 3267 8508 3265 8509 3259 8506
3253 8499 3238 8496 3234 8500 3232 8493
3228 8491
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 5:44 PM CDT, 20 minutes earlier.
Area forecast discussion, Sep 19, 5:44 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 PM CDT SAT SEP 19 2009 .DISCUSSION... UPPER LOW OVER THE LOWER MISSISSIPI VALLEY WEAKENS AS IT LIFTS NORTHWARD THROUGH MONDAY. AN UPPER LEVEL RIDGE DEVELOPS ALONG THE SOUTHEAST COAST BY TUESDAY AND RETROGRADES WEST ACROSS THE GULF. THIS KEEPS MOIST GULF FLOW ACROSS THE SOUTHEAST AND ALABAMA AT LEAST THROUGH MID WEEK. WILL KEEP THE FLASH FLOOD WATCH FOR MUCH OF THE FORECAST AREA THROUGH MIDNIGHT TONIGHT AS ADDITIONAL RAINFALL IS EXPECTED TO CONTINUE INTO TONIGHT. POPS WILL REMAIN HIGH THROUGH MONDAY AS SEVERAL IMPULSES MOVE ACROSS THE AREA IN SOUTHWEST FLOW ALOFT. AFTER TUESDAY...MODELS ARE DIVERGE ON THE PLACEMENT OF ANOTHER CUTOFF LOW THAT WILL DROP INTO THE SOUTHERN PLAINS AND WEST TEXAS AREA. THE LATEST GFS RETROGRADES THIS FEATURE TOWARDS THE FOUR CORNERS REGION WHILE THE EURO AND CANADIAN KEEP IT FIRMLY OVER THE SOUTH CENTRAL PLAINS REGION. IN ANY CASE THERE IS ENOUGH CONFIDENCE TO KEEP CHANCE OF DIURNALLY DRIVEN CONVECTION THROUGH THE PERIOD. GUIDANCE IN GOOD AGREEMENT ON TEMPERATURES...KEEPING THEM STEADY IN THE LOWER TO MID 80S FOR HIGHS AND MID 60S TO LOWER 70S FOR LOWS...AND SEE NO REASON TO DEVIATE. && .AVIATION...18Z TAF DISCUSSION. VERY LOW CONFIDENCE FORECAST FOR THIS CYCLE FOR CENTRAL ALABAMA TAF SITES. INITIAL LARGE MASS OF RAIN FROM THIS MORNING HAS MOVED NORTH AND EAST...BUT ADDITIONAL SHOWERS AND STORMS WERE DEVELOPING IN ITS WAKE. BEST CHANCES FOR CEILING AND VISIBILITY RESTRICTIONS DUE TO RAIN AND STORMS INITIALLY WILL BE AT EET AND BHM...A LITTLE LESS AT TCL AND ANB...AND THE LOWEST AT MGM AND TOI. TO BE HONEST...AFTER THE FIRST 2 OR 3 HOURS...THE CHARACTER AND AREAL DISTRIBUTION OF THE RAIN AND STORMS WILL LIKELY BE SO CHANGED THAT WE MAY BE IN OBSERVATION/RADAR CHASING MODE. BEST GUESS IS THAT RAIN COVERAGE WILL DECREASE OVERNIGHT...BUT LOW CLOUDS AND FOG WILL DEVELOP ONCE AGAIN. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 79 69 81 69 / 70 70 60 60 50 ANNISTON 71 80 69 81 69 / 70 70 60 60 50 BIRMINGHAM 72 81 69 82 69 / 60 70 60 60 50 TUSCALOOSA 71 85 69 83 69 / 50 70 40 60 50 CALERA 72 84 69 82 69 / 60 70 50 60 50 AUBURN 71 86 69 85 70 / 50 60 50 60 30 MONTGOMERY 71 86 69 86 69 / 50 60 50 60 40 TROY 71 86 69 87 69 / 40 50 40 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 12/12/12
Hazardous weather outlook, Sep 19, 12:34 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1234 PM CDT SAT SEP 19 2009 ALZ011>015-017>050-201200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1234 PM CDT SAT SEP 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...FLASH FLOOD WATCH THROUGH MIDNIGHT... ...THREAT OF FLASH FLOODING HIGH TODAY... A FLASH FLOOD WATCH REMAINS IS EFFECT UNTIL MIDNIGHT TONIGHT FOR ALL OF THE AREA...EXCEPT THE SOUTHEAST COUNTIES. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...WITH LOCALLY HEAVY RAINFALL. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY ADDITIONAL RAINFALL WILL PRODUCE FLASH FLOODING .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH SUNDAY... KEEPING THE THREAT OF FLASH FLOODING IN THE FORECAST. RIVER FLOODING IS ALSO LIKELY TO CONTINUE FOR AT LEAST ONE OR TWO DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY IN THE FLASH FLOOD WATCH AREA.
In the hours before
Special weather statement, Sep 19, 3:23 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM CDT SAT SEP 19 2009 ALZ035-040>042-192115- 323 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LOWNDES...DALLAS... AUTAUGA AND CHILTON COUNTIES UNTIL 415 PM CDT... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES WEST OF JEMISON TO 12 MILES SOUTH OF SELMONT-WEST SELMO...MOVING NORTHEAST AT 20 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS LOWNDES...DALLAS...AUTAUGA AND CHILTON COUNTIES...INCLUDING AREAS AROUND SELMONT-WEST SELMO...SELMA...MAPLESVILLE...JEMISON...MOSSES... THORSBY...BENTON...WHITE HALL...LOWNDESBORO...CLANTON...BILLINGSLEY AND AUTAUGAVILLE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Sep 19, 4:09 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM CDT SAT SEP 19 2009 ALZ038-045-047-192200- 409 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN MACON...LEE AND CHAMBERS COUNTIES UNTIL 500 PM CDT... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM HUGULEY TO LOACHAPOKA...MOVING NORTH AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS MACON...LEE AND CHAMBERS COUNTIES...INCLUDING AREAS AROUND VALLEY... OPELIKA...NOTASULGA...LOACHAPOKA...AUBURN...HUGULEY...LANETT... LAFAYETTE AND WAVERLY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Sep 19, 4:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM CDT SAT SEP 19 2009 ALZ046-050-192215- 429 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARBOUR AND BULLOCK COUNTIES UNTIL 515 PM CDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLAYTON...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARBOUR AND BULLOCK COUNTIES THROUGH 515 PM CDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLAYTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 19, 5:10 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 PM CDT SAT SEP 19 2009 ALZ050-192300- 510 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARBOUR COUNTY UNTIL 600 PM CDT... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF EUFAULA...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARBOUR COUNTY THROUGH 600 PM CDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EUFAULA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 19, 5:42 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 PM CDT SAT SEP 19 2009 ALZ038-047-192330- 542 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LEE AND CHAMBERS COUNTIES UNTIL 630 PM CDT... AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN FROM LANETT TO 9 MILES WEST OF GOAT ROCK LAKE...MOVING NORTHEAST AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS LEE AND CHAMBERS COUNTIES...INCLUDING AREAS AROUND HUGULEY... LANETT...VALLEY...GOAT ROCK LAKE AND LAKE HARDING. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Sep 19, 5:47 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 PM CDT SAT SEP 19 2009 ALZ048-192330- 547 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN RUSSELL COUNTY UNTIL 630 PM CDT... AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS WESTERN RUSSELL COUNTY...MOVING NORTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS RUSSELL COUNTY THROUGH 630 PM CDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:01 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 96 min |
| Sep 18, 7:18 PM CDT | Areal Flood Advisory | BMX | Lamar | 117 min |
| Sep 18, 7:29 PM CDT | Flash Flood Warning | BMX | Lamar | 2 hr |
| Sep 18, 7:36 PM CDT | Areal Flood Advisory | BMX | Fayette, Walker | 114 min |
| Sep 18, 8:01 PM CDT | Flash Flood Warning | BMX | Fayette | 3 hr |
| Sep 18, 8:11 PM CDT | Flash Flood Warning | BMX | Walker | 2 hr |
| Sep 18, 8:23 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Sep 18, 11:49 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Montgomery | 56 min |
| Sep 19, 12:39 AM CDT | Flash Flood Warning | BMX | Autauga, Elmore | 3 hr |
| Sep 19, 2:54 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair | 111 min |
| Sep 19, 3:20 AM CDT | Areal Flood Advisory | BMX | Clay, Coosa, Talladega | 115 min |
| Sep 19, 5:15 AM CDT | Areal Flood Advisory | BMX | Clay, Coosa | 2 hr |
| Sep 19, 6:33 AM CDT | River Flood Warning | BMX | Jefferson | 3 hr |
| Sep 19, 8:23 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 24 hr |
| Sep 19, 9:21 AM CDT | Areal Flood Advisory | BMX | Randolph | 3 hr |
| Sep 19, 9:34 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 3 hr |
| Sep 19, 11:06 AM CDT | Flash Flood Warning | BMX | Chambers, Randolph | 3 hr |
| Sep 19, 11:35 AM CDT | Areal Flood Advisory | BMX | Bibb, Perry | 3 hr |
| Sep 19, 12:18 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Sep 19, 12:45 PM CDT | Flash Flood Warning | BMX | Bibb, Perry, Shelby | 3 hr |
| Sep 19, 3:42 PM CDT | Flash Flood Warning | BMX | Autauga, Bibb, Chilton, Dallas, Perry | 4 hr |
| Sep 19, 4:11 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 4 days |
| Sep 19, 6:34 PM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Russell | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.